Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jrm209

going off solodyn

Recommended Posts

ive been taking solodyn for a couple months and it has helped clear my acne tremendously...

but ive heard from some people that going off acne antibiotics will bring the acne right back...because the meds are only supposed to suppress the acne and not work to eliminate it...is this true?

i know it depends on each person but im just scared it might come back so i wanted to know if anybody wanted to share their experience once they went off solodyn or other acne meds...did it come back?and if so, how long did it take for it to come back?

Share this post


Link to post
Share on other sites

Please ask your doctor for instructions on a proper tapered dosage so that you will be less likely to risk an acne bloom/flare from abrupt discontinuation of minocycline. If the dosage is tapered slowly, about half every fourteen doses, there's less risk of a bloom/flare.

Share this post


Link to post
Share on other sites

No. Nothing is completely certain. But to lessen the risk, discuss a tapered schedule with your doctor.

Also, moved to antibiotics posts.

Share this post


Link to post
Share on other sites

i was on solodyn for 3 months and it helped a lot...i stoped using it because i became pregnant and in about 2 months i broke out like crazy a lot like 20-30 pimples on my face and that was not normal before i usually had like 2-6 pimples and would heal right away but now its been 2 months and im still dealing with it.....BUT IM NOT SURE IF IT WAS BECAUSE I STOPED USING IT OR BECAUSE OF THE HORMONE CHANGE DURING PREGNANCY....ONE DOCTOR TOLD ME THAT ONCE I HAD MY ACNE UNDER CONTROL I WOULD STOP USING IT AND JUST GO WITH GLYCOLIC ACID TREATMENTS ONCE A MONTH SO IM NOT SURE IF IT WOULD CAUSE A BIG PROBLEM ....BUT ASK YOUR DOCTOR AND WOULD YOU LET ME KNOW....im thinking on going back to it once i give birth!!

thanxxz!!

Share this post


Link to post
Share on other sites

yeah that could most likely be due to the pregnancy...

anyone else have any experiences they'd like to share?

Share this post


Link to post
Share on other sites

I've been on tetratycline and doxycicline. After the tetra it came back within 3 or 4 months even worse after running out of both the retin-a and antiobiotics... Other antibiotics didn't work after that.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×